# SDR USAA970117

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 36,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 3.5 INCH CRACK IN SKIN 1 INCH AFT OF STATION 727D EXTENDING AFT .5 INCH BELOW STRINGER 22R.  INSTALLED EXTERNAL DOUBLER 10 INCH BY 16 INCH PER SRM 53-00-01 FIG 202.  (M)
